MathSciNet Relay Station
MathSciNet bibliographic data
MR2502144 (2009m:39012) 39A11 (39A10 92D25)
Ding, Xiaohua; Lu, Chun Existence of positive periodic solution for ratio-dependent $N$-species difference system. Appl. Math. Model. 33 (2009), no. 6, 2748–2756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement